|just got my labs
Aug 15, 2010
could you me help me understand this my %cd4pos.lymph came back at 16.5 and was marked low,my RBC was3.58 low,hemoglobin was 11.0 low,eGFR was 49 low,CREATININE SERUM HIGH 1.16,CALCIUM 8.4 LOW, exactly what does this mean?i was on kaletra an reyatayz then,im not undectacble now its at 60 an my c4 is 495,im now on truvada and reyatayz for the last 2 weeks,recently you had disagreed with one of my regimens which infact you were right an they were wrong,they apologized,wow,now im upset with these labs hopefully you can tell me what theses things mean,thank you
| Response from Dr. Holodniy
It would be helpful to know what all these counts were before you got these values. Your RBC and hemoglobin are slightly low, which indicates you have some anemia. That could be due to a variety of things (meds, nutrition, other medical problems, iron defiiciency, menstruation, etc). Your creatinine is slightly elevated and your eGFR is decreased meaning that there might be something going on with your kidney function. That could be due to a variety of things (HIV meds like truvada, other meds, other medical problems, etc). You need to have that checked out further, and whether this is new, like after you started to truvada, or this has been ongoing. Your calcium level is slightly low and could be related to kidney issues, nutritional issues, or other medical problems. I am not concerned about the blip in HIV viral load. I would predict on the next test it will be undetectable again. Your CD4% is low and your CD4 count is essentially normal. So in general, you are in pretty good shape HIV control-wise.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Fisting Sign Of HIV AIDS
- Pain In Urethra After Inverted Condom Worried I Have
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Sinus Infection After Anal Fingering Worried I Have HIV
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
- Sore On Mouth After Condom Leak Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.